Eckhaus instabilities in generalized Landau-Ginzburg equations

David S. Riley*, Stephen H. Davis

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The effect of Eckhaus instabilities is shown to be mitigated by an increase in order of a Landau-Ginzburg equation.

Original languageEnglish (US)
Pages (from-to)1745-1746
Number of pages2
JournalPhysics of Fluids A
Volume1
Issue number10
DOIs
StatePublished - 1989

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Eckhaus instabilities in generalized Landau-Ginzburg equations'. Together they form a unique fingerprint.

Cite this